# SDR FDEA202102110333

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 72,109 hours, 27,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PRISM COVER CRACKED REMOVED AND REPLACED IAW B757 DWG 411N2044 REV A
